I've been taking midodrine since late Jan (1, 2 or 3 5mg tablets per day), but am unsure whether to continue. It has made my hair go really thin, but even more significantly, I permanently feel super lethargic (in a way different to CFS-'normal'), particularly mentally really slow which means I basically cannot read at all. This occurs both on days I take it and days I don't. This is unusual as before I started taking it, I couldn't read on 'bad' days but on 'good days' I might be able to read for a while. So I'm not sure if midodrine is the problem or something else! The other problem is that my body seems to have gotten used to having a higher blood pressure now so that on days when I don't take midodrine and use compression tights & an abdominal binder instead, the are no longer as effective as the used to be i.e. last year if I put on both pairs of tights + the binder, after about half an hour my BP would start to get too high and I'd take the binder off. Now I have all 3 on and never feel like BP is getting too high. Any advice? I would love your thoughts. Going crazy with feeling so yuck all of the time! p.s. the reason I have the occasional midodrine free day is because it makes me wake up really early in the morning, so every few days I need to sleep longer so I don't take it.